# SDR GTIA2017101602199

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 5,420 hours, 2,467 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10000 FT, RECEIVED A DIRTY SOCK ODOR IN THE COCKPIT.  PREFORMED A FUNCTIONAL CHECK OF THE A/C PACKS WITH APU BLEED IAW AMM 21-63-00.  RAN PACKS FOR AN HOUR,  NO DEFECTS NOTED AT THIS TIME.
